Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 167, NWS Pueblo, CO

June 25, 2015El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2015, 4:52 PM MDT for El Paso County, Colorado. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 4:52 PM MDT (22:52 UTC)
Expired
Jun 25, 2015, 5:30 PM MDT
In force
38 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 53 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:56 PM MDTHAIL 0.756 Nnw Peterson Afb, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2770 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WUUS55 KPUB 252252
SVRPUB
COC041-252330-
/O.NEW.KPUB.SV.W.0167.150625T2252Z-150625T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 530 PM MDT

* AT 451 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
  COLORADO SPRINGS...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...PUBLIC. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...FALCON...TRUCKTON...PETERSON AFB...ELLICOTT...
  SCHRIEVER AFB...CIMARRON HILLS AND YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3885 10487 3901 10477 3881 10412 3857 10427
TIME...MOT...LOC 2251Z 296DEG 30KT 3891 10474 

HAIL...1.00IN
WIND...<50MPH
 
$$

HODANISH
2 follow-up statements
374 
WWUS55 KPUB 252259
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT THU JUN 25 2015

COC041-252330-
/O.CON.KPUB.SV.W.0167.000000T0000Z-150625T2330Z/
EL PASO CO-
459 PM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
COLORADO SPRINGS...MOVING SOUTHEAST AT 35 MPH.

HAZARD...HAIL BETWEEN THE SIZE OF NICKELS TO QUARTERS WAS OCCURRING 
WITH THIS STORM

SOURCE...NUMEROUS PUBLIC REPORTS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FALCON...TRUCKTON...PETERSON AFB...ELLICOTT...
SCHRIEVER AFB...CIMARRON HILLS AND YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3884 10484 3899 10472 3881 10412 3857 10427
TIME...MOT...LOC 2258Z 296DEG 30KT 3888 10467 

HAIL...1.00IN
WIND...<50MPH
 
$$

HODANISH
200 
WWUS55 KPUB 252310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT THU JUN 25 2015

COC041-252330-
/O.CON.KPUB.SV.W.0167.000000T0000Z-150625T2330Z/
EL PASO CO-
510 PM MDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR CENTRAL EL PASO COUNTY...

AT 510 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALCON...OR 14
MILES EAST OF COLORADO SPRINGS...MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FALCON...TRUCKTON...PETERSON AFB...ELLICOTT...
SCHRIEVER AFB...CIMARRON HILLS AND YODER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3884 10484 3899 10472 3881 10412 3857 10427
TIME...MOT...LOC 2310Z 286DEG 25KT 3891 10457 

HAIL...1.00IN
WIND...<50MPH
 
$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:04 PM MDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 25, 3:04 PM MDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT THU JUN 25 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 303 PM MDT THU JUN 25 2015

...MAIN CONCERN IS HOW SHORTWAVE DROPPING SE ACROSS THE PLAINS THIS
EVENING WILL AFFECT OUR WX...

CURRENTLY...

SHOWERS AND THUNDERSTORMS WERE PREDOMINANTLY ALONG THE MTNS...WITH
THE ACTIVITY MOVING SOUTHEAST. ONE OR TWO STORMS WERE ALSO NOTED
ALONG THE RATON MESA. A SHORTWAVE IN THE NW FLOW ALOFT WAS
APPROACHING NE COLO. CAPES WERE IN THE 1000-2000 RANGE ON THE
PLAINS...WITH THE HIGHER VALUES N OF US50. MARGINAL DEEP SHEAR WAS
NOTED OVER THE REGION.

REST OF THIS AFTERNOON INTO THIS EVENING...

WITH FLOW ALOFT TURNING WNW...STORMS WILL MOVE GENERALLY SOUTHEAST
WITH ANY OF THE STRONGER ROTATING CELLS MOVING GENERALLY DUE SOUTH.
MOST OF THE CONVECTION THROUGH 00Z WILL GENERALLY BE ALONG THE MTNS
AND DOWN ALONG THE RATON MESA. MAIN CONCERNS WILL BE
LIGHTNING...MARGINAL SVR AND LOCALLY HEAVY RAIN.

AFTER ABOUT 02Z...AREA WILL START TO BE INFLUENCED BY SHORTWAVE
MOVING SOUTHEAST AREA THE GREATER FAR NE COLORADO REGION. THIS WILL
BE OUR BEST CHANCE OF A STRONG TO SEVERE STORM TO AFFECT THE REGION.
LATEST GUIDANCE IS INDICATING BEST CHANCE WILL BE OVER THE FAR SE
COLO PLAINS. HOWEVER...HRRR DOES INDICATE ONE OR TWO ISOLD CELLS
MOVING S-SE CLOSER TO THE MTNS LATER THIS EVENING.

LATE TONIGHT...DEPENDING ON HOW STRONG THE CONVECTION IS WITH THE KS
MCS...WE WILL LIKELY SEE THE THREAT OF LOW CLOUDS AFFECTING THE
REGION...ESPECIALLY AFTER 09Z.

TOMORROW...

LIKELY WILL BE MOSTLY CLOUDY ACROSS THE PLAINS EARLY TOMORROW
MORNING...WITH PC SKIES OVER THE HIGHER TRRN. IT APPEARS THE BEST
FORCING FOR CONVECTION TOMORROW WILL BE THE S MTN REGION (PIKES
PEAK...WETS...SANGRES) AS THIS AREA WILL HAVE THE BEST INSTABILITY.
SPC HAS BACKED OFF ON THE STRENGTH OF THE STORMS TOMORROW...WITH
ONLY GENERAL THUNDER OVER THE FCST AREA. DEPENDING HOW MUCH RICH
LLVL MOISTURE REMAINS OVER THE REGION TOMORROW...LOCALLY HEAVY RAIN
WILL BE POSSIBLE...ESPECIALLY IN THE S MTN REGION...AND POSSIBLY THE
EAST SLOPES OF THE SAN JUANS. IF CAP CAN BREAK...THEN WE MAY BE
DEALING WITH A FEW STRONGER STORMS GIVEN THE CAPE AND MARGINAL SHEAR
OVER THE REGION.

TEMPS TOMORROW WILL BE ABOUT 4-8F COOLER ACROSS THE PLAINS...WITH
HIGHS MAINLY IN THE L80S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 303 PM MDT THU JUN 25 2015

VERY LITTLE CHANGE NEEDED TO THE OVERALL TREND WHEN IT COMES TO THE
ONGOING LONG TERM FORECAST.

A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN
THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE
EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT.
TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS WITH MAX
TEMPS EACH DAY IN THE MID 80S TO MID 90S FOR THE PLAINS...AND 80S
FOR THE HIGH VALLEYS. THE WARMEST DAYS IN THE EXTENDED LOOK TO BE
TUE AND WED.

CONVECTION MAY LINGER A BIT LATER INTO THE OVERNIGHT PERIOD FRI
NIGHT...OTHERWISE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE
MAINLY DIURNAL IN NATURE...DEVELOPING OVER THE HIGHER TERRAIN BY
MIDDAY EACH DAY AND THEN PROGRESSING ACROSS THE ADJACENT AREAS
THROUGH THE AFTN AND EVE. CONVECTION WILL BE SCATTERED IN NATURE
OVER THE MTS...AND ISOLATED OVER THE LOWER ELEVATIONS. THE DRIEST
DAYS OF THE EXTENDED LOOK TO BE MON AND TUE...AND THE PLAINS ON
THOSE DAYS MAY REMAIN PCPN-FREE. THE GFS IS INDICATING THAT A COLD
FRONT FORECAST FOR WED WILL BE A BIT SLOWER...ARRIVING ACROSS THE
EASTERN PLAINS WED AFTN/EVE. THIS WILL INCREASE CONVECTION CHANCES
ONCE AGAIN LATE WED NIGHT THROUGH THU. MOORE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 303 PM MDT THU JUN 25 2015

MAIN CONCERN AT THE TAF SITES WILL BE AFTERNOON CONVECTION BOTH
TODAY AND TOMORROW AFTERNOON....AND LOW CIGS AT KCOS AND KPUB
TONIGHT. ISOLD TSRA WILL LIKELY OCCUR AT ALL TAF SITES THIS
AFTERNOON AND TOMORROW AFTERNOON...WITH BRIEF MVFR CONDITIONS DUE
TOT THE STORMS. MAY ALSO SEE SOME LOCALLY STRONG GUSTY WINDS.

AT KPUB AND KCOS...LOWER CIGS WILL LIKELY DEVELOP LATER TONIGHT AND
LAST INTO TOMORROW MORNING AS A MOIST AIRMASS IN W KS PUSHES BACK TO
THE MTNS. LOWE CIGS...IF THEY DEVELOP...SHOULD DISSIPATE BY MID
MORNING TOMORROW.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HODANISH
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, Jun 25, 3:23 PM MDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
323 PM MDT THU JUN 25 2015

COZ058>089-093>099-261300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
323 PM MDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EVENING.  THE MAIN THREATS WITH THE STORMS WILL BE LIGHTNING AND
WIND GUSTS AROUND 40 MPH. THERE IS THE POTENTIAL FOR A FEW MARGINAL
SEVERE STORMS MAINLY ALONG AND NORTH OF HIGHWAY 50...WITH HAIL THE
SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH.

THERE WILL ALSO BE A SLIGHT CHANCE OF THUNDERSTORMS OCCURRING LATE
THIS EVENING AND DURING THE EARLY MORNING HOURS...ESPECIALLY ALONG
THE I-25 CORRIDOR. THE MAIN CONCERN WITH THESE STORMS...IF THEY DO
DEVELOP...WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED PRIMARILY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE ANTICIPATED EACH DAY...ESPECIALLY OVER HIGHER
TERRAIN LOCATIONS. THE PRIMARY METEOROLOGICAL THREATS WITH THESE
STORMS WILL BE HAZARDOUS CLOUD TO GROUND LIGHTNING...BRIEF
PERIODS OF LOCALLY HEAVY RAINFALL...SMALL HAIL AND WIND GUSTS
AROUND 50 MPH AT TIMES. IN ADDITION...ONE OR TWO STRONG TO
MARGINALLY SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL AROUND
ONE INCH IN DIAMETER...LOCALLY HEAVY RAINFALL...HAZARDOUS
LIGHTNING AND WIND GUSTS AROUND 60 MPH AT TIMES WILL BE POSSIBLE
FRIDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE EASTERN
MOUNTAINS AND INTERSTATE 25 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.

34/27

In the hours before

Special weather statement, Jun 25, 2:59 PM MDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
259 PM MDT THU JUN 25 2015

COZ072-087-252145-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
259 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO AND NORTHEASTERN
COSTILLA COUNTIES UNTIL 345 PM MDT...

AT 258 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FARISITA...OR 43 MILES EAST OF ALAMOSA...MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA VETA PASS.

LAT...LON 3776 10521 3777 10509 3758 10498 3759 10523
TIME...MOT...LOC 2058Z 352DEG 17KT 3771 10514

HODANISH
Special weather statement, Jun 25, 4:04 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
404 PM MDT THU JUN 25 2015

COZ074-088-094-252245-
EASTERN LAS ANIMAS COUNTY CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
404 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY
UNTIL 445 PM MDT...

AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTH OF TRINCHERA...OR 23 MILES EAST OF TRINIDAD...MOVING
SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.

LAT...LON 3709 10447 3744 10370 3700 10331 3699 10433
TIME...MOT...LOC 2204Z 319DEG 15KT 3721 10408

HODANISH
Special weather statement, Jun 25, 4:39 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT THU JUN 25 2015

COZ081-084-085-252330-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
439 PM MDT THU JUN 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL
530 PM MDT...

AT 439 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AIR FORCE ACADEMY...OR 8 MILES NORTH OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM MAY INTENSIFY FURTHER AND BECOME SEVERE.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...MONUMENT...AIR FORCE ACADEMY...FALCON...PETERSON
AFB...BLACK FOREST...GLENEAGLE AND CIMARRON HILLS.

LAT...LON 3890 10494 3906 10484 3896 10446 3874 10464
TIME...MOT...LOC 2239Z 296DEG 30KT 3895 10481

HODANISH
Local storm report, Jun 25, 4:52 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     HAIL             5 SW BLACK FOREST       38.95N 104.76W
06/25/2015  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

LW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 10:22 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Otero3 hr
Jun 25, 2:59 PM MDTSpecial Weather StatementPUBHuerfano46 min
Jun 25, 4:04 PM MDTSpecial Weather StatementPUBLas Animas41 min
Jun 25, 4:39 PM MDTSpecial Weather StatementPUBEl Paso51 min
Jun 25, 5:14 PM MDTSevere Thunderstorm WarningPUBEl Paso21 min
Jun 25, 5:39 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jun 25, 5:54 PM MDTSevere Thunderstorm WarningPUBEl Paso27 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.